# SDR USAA2014010600024

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 43,457 hours, 15,711 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: A7866
- Condition: Broken
- Location: Evac Slide
- Part time: 37,635 hours, 16,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE BOTTLE CABLE END BROKEN.  REPLACED LT OVERWING SLIDE BOTTLE IAW A320 AMM 25-62-46.
